# SDR USAASB99101

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Lt/Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - MAINTENANCE FOUND THE LEFT AND RIGHT EXTERIOR OVERWING EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LEFT AND RIGHT BATTERY PACKS IN THE AFT CARGO COMPARTMENT.  OPERATIONAL CHECK GOOD.  (M)
